# SDR USAA2009061591474

- Difficulty date: June 4, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,197 hours, 28,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - MAJOR REPAIR - CRACK IN PRESSURE PANEL AT FR36, -Y1292.  REPAIRED PRESSURE PANEL AT FR36, -Y1292 IAW US AIRWAYS ENGINEERING CARD M2C53307.
